Can Hiv Cause Acne

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Ance Breakout

I've recently started taking Lexiva, Truvada, Norvir, and about a week and a half into it I started breaking out with acne pimples on my chest, arms, and face. Have you had any experience with this happening with any of these meds? I'm considering...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Starting effective HIV meds often can cause flare-ups in various skin disordrs (often not regimen specific). I would alert your HIV specialist to the Read more »

Acne and facial rash

I am female and started taking Truvada and Efavirenz six weeks ago after being diagnosed with HIV... Read more »

HIV pos & breaking out with pimples on my back and stomach

I dont have problems with acne usually. I am breaking out with Painful pimples on my back and... Read more »
Articles
AIDS InfoNet

Molluscum

...or scooped out surgically. This treatment can be painful and can leave scars. They can be treated with drugs used to treat acne such as tretinoin (Retin-A) or isotretinoin (Accutane). This is a newer approach. These drugs reduce the amount of... Read more »
Canadian AIDS Treatment Information Exchange

You Can Have a Healthy Pregnancy if You Are HIV Positive

... You Can Have a Healthy Pregnancy if You Are HIV Positive Getting Pregnant Staying Healthy While Pregnant HIV Treatment Options Other Treatments While Pregnant Read more »
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
Related Topics